# SDR CA961118006

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Locking Bolt
- Part number: 310438901
- Condition: Low Torque
- Location: Lp Turbine
- Part time: 1,785 hours
- Component: Pwa, 3024932
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR HSI ABOUT 1/4 CUP OF CARBON GRANUALS WERE REMOVED FROM THE LP TURBINE SHAFT INCLUDING A RING OF CARBON AROUND THE INTERSHAFT OIL TRANSFER TUBE. THE SECURING BOLT WAS UNSTAKED AND WHEN A SOCKET WAS APPLIED TO REMOVE THE BOLT, A TORQUE OF ABOUT ONLY 50 IN. LBS WAS REQUIRED. THE TORQUE ON THE PULLER TO REMOVE THE LP TURBINE BALANCE ASSEMBLY WAS ALSO VERY LOW. THIS IS THE FIRST TIME THIS ENGINE HAS BEEN OPENED.
